# SDR SWIA201127954

- Difficulty date: September 26, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 21,521 hours, 18,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE FORWARD OVERHEAD EMERGENCY LIGHTS ARE INOPERATIVE.  (FLT 6393)  RELAMPED EMERGENCY LIGHTS.
